RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitseva, Yulia Ivanovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:112
Abstract pages:110
Full texts:3
References:7

http://www.mathnet.ru/eng/person129100
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Yu. I. Zaitseva, “Homogeneous Locally Nilpotent Derivations of Nonfactorial Trinomial Algebras”, Mat. Zametki, 105:6 (2019),  824–838  mathnet  elib; Math. Notes, 105:6 (2019), 818–830  isi  scopus

Presentations in Math-Net.Ru
1. Homogeneous locally nilpotent derivations of trinomial algebras
Yu. I. Zaitseva
Lie groups and invariant theory
October 31, 2018 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020